# SDR YENA201703160190

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 45,900 hours, 16,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE,  THE L2 DOOR AFT WEB PLATE BETWEEN FRAME 69 - 70 WAS SEVERELY CORRODED.   REMOVED AND REPLACED WEB PLATE IAW SRM 51-42-11 PARA I.
